Alert archive / Mississippi / River Flood Warnings in 2011
River Flood Warning 34, NWS Jackson, MS
NWS Jackson, MS issued this river flood warning at Mar 14, 2011, 8:41 PM CDT for Lowndes County, Mississippi. It took effect at Mar 15, 2011, 9:40 PM CDT. It was in force for .
The area
The counties it named.
The facts
- Issued
- Mar 14, 2011, 8:41 PM CDT (01:41 UTC)
- In effect from
- Mar 15, 2011, 9:40 PM CDT
- Expired
- Mar 15, 2011, 9:14 AM CDT
- In force
- Issued by
- NWS Jackson, MS
- Flood severity
- Minor
County Lowndes County, MS
The radar
The Columbus AFB radar (KGWX), 48 km from the middle of the area, began a volume at 01:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Luxapallila Creek near Columbus (CLUM6).
- Action stage
- 14 ft
- Minor stage
- 15 ft
- Moderate stage
- 23 ft
- Major stage
- 28 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02443500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
341
WGUS44 KJAN 150141
FLWJAN
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE JACKSON, MS
841 PM CDT MON MAR 14 2011
...THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A FLOOD WARNING
FOR THE FOLLOWING RIVERS IN MISSISSIPPI...
LUXAPALLILA CREEK NEAR COLUMBUS AFFECTING LOWNDES COUNTY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE OR WALK THROUGH AREAS WHERE WATER COVERS ROADWAYS! THE
WATER MAY BE DEEPER THAN IT APPEARS. PLEASE USE EXTREME CAUTION IF
VENTURING NEAR RIVERBANKS. MOVE TO HIGHER GROUND IMMEDIATELY SHOULD
RISING WATER THREATEN YOUR SAFETY. REMEMBER...TURN AROUND, DON'T
DROWN!
THE FORECASTS ARE BASED ON RAINFALL THAT HAS OCCURRED AND THAT WHICH
IS FORECAST TO OCCUR OVER THE NEXT 12 HOURS.
ADDITIONAL INFORMATION IS AVAILABLE AT (USE LOWER CASE LETTERS)
HTTP://AHPS.SRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=JAN
THE NEXT REGULARLY SCHEDULED UPDATE IS EXPECTED BETWEEN 8 AND 10 AM.
&&
MSC087-160741-
/O.NEW.KJAN.FL.W.0034.110316T0240Z-110318T0742Z/
/CLUM6.1.ER.110316T0240Z.110317T0600Z.110318T0142Z.NO/
841 PM CDT MON MAR 14 2011
THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A
* FLOOD WARNING FOR THE LUXAPALLILA CREEK NEAR COLUMBUS
* FROM TUESDAY EVENING TO LATE THURSDAY NIGHT.
* AT 8:15 PM MONDAY THE STAGE WAS 8.5 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 15.0 FEET.
* FORECAST...THE RIVER WILL RISE ABOVE FLOOD STAGE BY LATE TOMORROW
EVENING AND WILL CONTINUE TO RISE TO NEAR 16.2 FEET BY EARLY
THURSDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE BY THURSDAY
EVENING.
* IMPACT...AT 16.0 FEET...WATER IS FLOWING OVER GUNSHOOT ROAD NEAR
STEENS. LOW LYING AREAS ALONG SAND ROAD, BLACK CREEK ROAD, AND NEAR
YELLOW CREEK ARE FLOODING
&&
FLOOD OBSERVED FORECAST 6AM CREST
LOCATION STG STG DAY TIME TUE WED THU CREST DAY TIME
LUXAPALLILA CREEK
COLUMBUS 15 8.5 MON 08 PM 12.0 15.9 16.2 16.2 THU 01 AM
$$1 follow-up statement
628
WGUS84 KJAN 151414
FLSJAN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON, MS
914 AM CDT TUE MAR 15 2011
...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN MISSISSIPPI...
NOXUBEE RIVER AT MACON AFFECTING NOXUBEE COUNTY
LUXAPALLILA CREEK NEAR COLUMBUS AFFECTING LOWNDES COUNTY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE OR WALK THROUGH AREAS WHERE WATER COVERS ROADWAYS! THE
WATER MAY BE DEEPER THAN IT APPEARS. PLEASE USE EXTREME CAUTION IF
VENTURING NEAR RIVERBANKS. MOVE TO HIGHER GROUND IMMEDIATELY SHOULD
RISING WATER THREATEN YOUR SAFETY. REMEMBER...TURN AROUND, DON'T
DROWN!
THE FORECASTS ARE BASED ON RAINFALL THAT HAS OCCURRED AND THAT WHICH
IS FORECAST TO OCCUR OVER THE NEXT 12 HOURS.
ADDITIONAL INFORMATION IS AVAILABLE AT (USE LOWER CASE LETTERS)
HTTP://AHPS.SRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=JAN
THE NEXT REGULARLY SCHEDULED UPDATE IS EXPECTED TONIGHT BETWEEN 8 AND
10 PM.
&&
MSC103-151444-
/O.CAN.KJAN.FL.W.0019.000000T0000Z-110317T0000Z/
/MCNM6.1.ER.110310T0103Z.110311T0245Z.110315T0230Z.NO/
914 AM CDT TUE MAR 15 2011
THE FLOOD WARNING IS CANCELLED FOR
THE NOXUBEE RIVER AT MACON.
* AT 9:00 AM TUESDAY THE STAGE WAS 25.7 FEET.
* FLOOD STAGE IS 26.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 25.5 FEET BY TOMORROW
MORNING.
* IMPACT...AT 26.0 FEET...LOW LAND NEAR THE RIVER IS FLOODED.
&&
FLOOD OBSERVED FORECAST 6AM CREST
LOCATION STG STG DAY TIME WED THU FRI CREST DAY TIME
NOXUBEE RIVER
MACON 26 25.7 TUE 09 AM 25.5 22.9 18.6 FALLING
$$
MSC087-151444-
/O.CAN.KJAN.FL.W.0034.000000T0000Z-110318T0742Z/
/CLUM6.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
914 AM CDT TUE MAR 15 2011
THE FLOOD WARNING IS CANCELLED FOR
THE LUXAPALLILA CREEK NEAR COLUMBUS.
* AT 8:15 AM TUESDAY THE STAGE WAS 8.8 FEET.
* FLOOD STAGE IS 15.0 FEET.
* FORECAST...THE RIVER WILL CREST BELOW FLOOD STAGE AT 13.4 FEET
TOMORROW EVENING.
&&
FLOOD OBSERVED FORECAST 6AM CREST
LOCATION STG STG DAY TIME WED THU FRI CREST DAY TIME
LUXAPALLILA CREEK
COLUMBUS 15 8.8 TUE 08 AM 12.9 13.2 11.5 13.4 WED 8 PM
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this river flood warning went out at Mar 14, 6:14 PM CDT, 2 hours 27 minutes earlier.
Area forecast discussion, Mar 14, 6:14 PM CDT, 2 hours 27 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE JACKSON MS 614 PM CDT MON MAR 14 2011 .UPDATE...DID A QUICK UPDATE TO CANCEL CWA FROM THE SEVERE THUNDERSTORM WATCH. LEADING EDGE OF THUNDERSTORMS AND SEVERE THREAT HAS SHIFTED EAST OF OUR CWA. SURFACE ANALYSIS HAS THE LOW OVER TENNESSEE EAST OF MEMPHIS WITH THE COLD FRONT NEAR A LINE FROM JUST EAST OF GRENADA TO WEST OF JACKSON AND JUST NORTHWEST OF NATCHEZ. THE COLD FRONT WILL CONTINUE TO SHIFT EAST ACROSS THE AREA THIS EVENING TAKING MOST OF THE SIGNIFICANT RAINFALL WITH IT BUT THE CLOSED LOW OVER OVER THE ARKANSAS/MISSOURI LINE EAST OF THE OZARKS WILL TRACK EAST AND BRING A CHANCE OF VERY LIGHT RAIN AND DRIZZLE. /22/ && .PREV DISCUSSION... /ISSUED 345 PM CDT MON MAR 14 2011/ ..POTENT THUNDERSTORMS PUSHING EAST OF THE AREA LATE THIS AFTERNOON... DISCUSSION...TRICKY FORECAST CONCERNING THE POTENT UPPER LEVEL DISTURBANCE MOVING IN HAS BROUGHT SOME SURPRISES. CHIEF AMONG THOSE SURPRISES IS THE FACT THAT THE MAIN BATCH OF SHOWERS AND THUNDERSTORMS IS NOW PUSHING SOLIDLY INTO EASTERN PORTIONS OF MS (WHICH IS MUCH QUICKER THAN PREVIOUSLY ANTICIPATED). ACTUAL COLD FRONT ASSOCIATED WITH UPPER LEVEL DISTURBANCE STILL LAGS SOME 50 TO 75 MILES BEHIND THE LINE OF THUNDERSTORMS WITH THAT BOUNDARY JUST NOW PUSHING INTO THE FAR NORTHWEST PORTION OF THE ARKLAMISS. THERE WAS SOME CONCERN THAT SOME ORGANIZED THUNDERSTORM ACTIVITY MAY TRY TO REDEVELOP ALONG THIS FRONT LATE THIS AFTERNOON AND INTO THIS EVENING...BUT THIS CONCERN HAS LESSENED A GREAT DEAL SINCE MAIN LINE OF CONVECTION APPEARS TO BE MONOPOLIZING ALL THE LIFT AND MOISTURE. STILL EXPECT SEVERE POTENTIAL WITH MAIN LINE OF STORMS IN EAST CENTRAL AND SOUTHEASTERN PORTIONS OF MS FOR THE NEXT HOUR OR TWO...BUT JUST LINGERING RAIN SHOWERS AND EMBEDDED NON-SEVERE THUNDERSTORMS FOR A FEW HOURS AFTER THAT. THERE STILL COULD BE SOME CHANCES FOR LIGHT PRECIPITATION IN THE FORM OF LIGHT RAIN OR DRIZZLE (MAINLY ALONG AND NORTH OF INTERSTATE TWENTY) TONIGHT INTO EARLY TUESDAY IN THE COLD AIR ADVECTION REGIME BEHIND THE FRONT. LOW CLOUDS PRODUCING THIS BIT OF PRECIP WILL ALSO BE PERSISTENT AFTER THEY BUILD SOUTH LATE TONIGHT...PROBABLY NOT LIFTING NORTH OF I-20 UNTIL AFTER NOON TOMORROW. THIS WILL STRONGLY IMPACT HIGHS TOMORROW WITH NORTHERN CWA LOCATIONS LIKELY STAYING WELL BELOW 60 DEGREES WHILE SOME AREAS SOUTH OF I-20 COULD GET INTO THE MID AND UPPER 60S. THIS WILL FOLLOW LOWS TONIGHT GENERALLY IN THE LOW TO MID 40S. DEPARTING TEMP TROUGH ALOFT LATE TUESDAY WILL ALLOW CLOUDS TO BREAK FOR TUESDAY NIGHT WITH WINDS DIMINISHING AS SURFACE HIGH PRESSURE SETTLES OVERHEAD. COMBINATION WILL LEAD TO GOOD RADIATIONAL COOLING AND LOWS PROBABLY GETTING INTO THE UPPER 30S IN MANY COLDER CWA LOCATIONS. THIS IS A LITTLE COLDER THAN PREVIOUSLY FORECAST...BUT IT STILL LOOKS A LITTLE TOO WARM TO WORRY ABOUT WIDESPREAD FROST. RETURNING SOUTHERLY FLOW ON WEDNESDAY WILL LEAD TO RAPID WARMING WITH HIGHS AROUND THE 70 DEGREE MARK. THE REST OF THE LONG TERM FORECAST IS STILL VALID AND THE REPRESENTATIVE PORTION OF THE PREVIOUS FORECAST DISCUSSION IS POSTED BELOW. /BB/ PREV LONG TERM DISCUSSION.../ISSUED 502 AM CDT MON MAR 14 2011/ THURSDAY THROUGH SUNDAY...FOR THE MID TO LATE WEEK PERIOD A FLAT LONGWAVE RIDGE WILL DEVELOP ACROSS THE REGION WITH A PROGRESSIVE STREAM OF WEAK EMBEDDED SHORT WAVES. MODELS DO TRY TO BRING SOME SPOTTY LIGHT RAIN...AND THERE ARE ALSO TIMING DIFFERENCES WITH THE MODELS AND ENSEMBLES WITH THE WEAK SHORT WAVE TROUGHS. HOWEVER BELIEVE THAT THE CAPPING WITH THE RIDGE WILL REDUCE OUR CHANCES OF LIGHT RAIN AND KEEP THE REGION GENERALLY DRY THROUGH THE PERIOD. TEMPERATURES WILL BE ON THE MILD SIDE AND ABOUT 5-10 DEG F ABOVE NORMAL ON DAILY HIGHS AND LOWS. AS FAR AS TEMPERATURES ARE CONCERNED...WENT WITH A BLEND OF MEX...GMOS AND ENSEMBLE GUIDANCE. CONCERNING POPS...CUT DOWN LOW END MOS GUIDANCE POPS FOR THE LIGHT RAIN/SPRINKLES DURING THE WEEK./17/ && .AVIATION...A LINE OF SHOWERS AND THUNDERSTORMS ACCOMPANYING A COLD FRONT WILL CONTINUE TO MOVE EAST ACROSS THE FORECAST AREA THIS AFTERNOON INTO THIS EVENING. IN TERMS OF TIMING...THIS ACTIVITY LOOKS TO IMPACT KGTR THROUGH 22Z...AND KMEI/KHBG 22-01Z. EXPECT VFR/MVFR CONDITIONS WITH STRATOCUMULUS/CUMULUS AHEAD OF THE LINE...IFR CONDITIONS WITH THE STORMS...THEN MVFR/IFR RESTRICTIONS ARE EXPECTED WITH A POST-FRONTAL STRATUS DECK AS WE GO THROUGH THE OVERNIGHT HOURS INTO TUESDAY MORNING. /19/ && .PRELIMINARY POINT TEMPS/POPS... JACKSON 42 59 38 72 / 30 10 0 0 MERIDIAN 43 58 36 71 / 64 12 0 0 VICKSBURG 41 60 37 73 / 23 4 0 0 HATTIESBURG 46 66 41 74 / 74 5 0 0 NATCHEZ 39 62 38 73 / 18 3 0 0 GREENVILLE 41 55 40 70 / 17 11 0 0 GREENWOOD 41 54 37 71 / 23 13 0 0 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...NONE. LA...NONE. AR...NONE. && 22/BB/17/19
Hazardous weather outlook, Mar 14, 6:24 PM CDT, 2 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE JACKSON MS 624 PM CDT MON MAR 14 2011 ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074- 152330- ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND- MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR- SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES- CHOCTAW-OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON- NOXUBEE-ISSAQUENA-SHARKEY-YAZOO-MADISON MS-LEAKE-NESHOBA-KEMPER- WARREN-HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH- SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON-ADAMS-FRANKLIN MS-LINCOLN- LAWRENCE-JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST- 624 PM CDT MON MAR 14 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI... NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS. .DAY ONE...TONIGHT AND TUESDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...TUESDAY NIGHT THROUGH SUNDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS IS NOT EXPECTED THROUGH NEXT SUNDAY. FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.SRH.NOAA.GOV/JAN. THIS INCLUDES THE GRAPHICAL HAZARDOUS WEATHER OUTLOOK. 22
In the hours before
Special weather statement, Mar 14, 4:09 PM CDT, 4 hours 32 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 409 PM CDT MON MAR 14 2011 MSZ046-052-142140- LAUDERDALE MS-KEMPER MS- 409 PM CDT MON MAR 14 2011 A STRONG CLUSTER OF THUNDERSTORMS ARE CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AN 40 TO 50 MPH WINDS WAS LOCATED 3 MILES SOUTH OF MARION AT 409 P CDT...MOVING NORTHEAST AT 55 MPH. VERY HEAVY RAIN ALONG WITH FREQUENT CLOUD TO GROUND LIGHTNING ARE ALSO POSSIBLE WITH THIS STORM. PEOPLE IN SOUTHEASTERN KEMPER AND EASTERN LAUDERDALE COUNTIES SHOULD MONITOR THIS STORM CLOSELY. JA
Local storm report, Mar 14, 4:12 PM CDT, 4 hours 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
412 PM CDT MON MAR 14 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0339 PM TSTM WND DMG 6 S CHUNKY 32.24N 88.93W
03/14/2011 NEWTON MS LAW ENFORCEMENT
TREE DOWN ON POWER LINES ON GRIFFIS-FOUNTAIN ROAD. THE
LINES CAME DOWN FROM THE IMPACT.
&&Special weather statement, Mar 14, 4:12 PM CDT, 4 hours 29 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 412 PM CDT MON MAR 14 2011 MSZ065-066-072>074-142140- COVINGTON MS-JONES MS-FORREST MS-LAMAR MS-MARION MS- 412 PM CDT MON MAR 14 2011 A LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING 40 TO 50 MPH WINDS WAS LOCATED FROM 3 MILES SOUTH OF SANFORD TO 4 MILES SOUTHWEST OF PINEBUR AT 412 PM CDT...MOVING EAST AT 55 MPH. VERY HEAVY RAIN AND FREQUENT LIGHTING ARE ALSO POSSIBLE WITH THESE STORMS. PEOPLE IN SOUTHEASTERN MARION...LAMAR...FORREST...SOUTHERN JONES AND SOUTHEASTERN COVINGTON COUNTIES SHOULD MONITOR THESE STORMS CLOSELY. JA
Local storm report, Mar 14, 4:16 PM CDT, 4 hours 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
416 PM CDT MON MAR 14 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0350 PM TSTM WND GST 6 SW SAVOY 32.21N 88.84W
03/14/2011 E50.00 MPH CLARKE MS EMERGENCY MNGR
TREE DOWNED ACROSS TRAFFIC LANES ON I-59 NEAR MILE MARKER
142.
0355 PM TSTM WND DMG 2 NNW MERIDIAN 32.41N 88.72W
03/14/2011 LAUDERDALE MS EMERGENCY MNGR
TREES WERE DOWNED AT KING RD AND N HILLS ST.
&&
DLLocal storm report, Mar 14, 7:45 PM CDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
745 PM CDT MON MAR 14 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 PM TORNADO COLUMBIA 31.26N 89.83W
03/14/2011 MARION MS PUBLIC
THREE EYEWITNESSES OBSERVED A SMALL TORNADO TOUCHDOWN IN
A FIELD...TRAVEL ABOUT 100 YARDS AND TAKE OFF THE ROOF OF
A MOBILE HOME BEFORE LIFTING BACK UP. ESTIMATED PATH
LENGTH WAS 150 YARDS WITH A WIDTH OF 25 YARDS.
&&
MMELocal storm report, Mar 14, 7:47 PM CDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE JACKSON MS
747 PM CDT MON MAR 14 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1250 PM TSTM WND DMG 1 S BOWLING GREEN 33.15N 89.91W
03/14/2011 HOLMES MS PUBLIC
LARGE LIMBS DOWN
0152 PM TSTM WND DMG 2 E FLORENCE 32.15N 90.09W
03/14/2011 RANKIN MS PUBLIC
MULTIPLE LARGE TREES AND LIMBS DOWN IN THE MAGNOLIA
SPRINGS SUBDIVISION
0152 PM TSTM WND DMG 1 N FLORENCE 32.17N 90.13W
03/14/2011 RANKIN MS LAW ENFORCEMENT
TREES AND POWER LINES DOWN ACROSS HIGHWAY 49.INITIALLY
REPORTED BY HAM RADIO AND CONFIRMED BY FLORENCE POLICE
0154 PM TSTM WND DMG 1 NE FLORENCE 32.17N 90.12W
03/14/2011 RANKIN MS LAW ENFORCEMENT
TREES DOWN ACROSS HIGHWAY 469. REPORT FROM FLORENCE
POLICE RELAYED THROUGH MEDIA.
0339 PM TSTM WND DMG 6 S CHUNKY 32.24N 88.93W
03/14/2011 NEWTON MS LAW ENFORCEMENT
TREE DOWN ON POWER LINES ON GRIFFIS-FOUNTAIN ROAD. THE
LINES CAME DOWN FROM THE IMPACT.
0350 PM TSTM WND GST 6 SW SAVOY 32.21N 88.84W
03/14/2011 E50.00 MPH CLARKE MS EMERGENCY MNGR
TREE DOWNED ACROSS TRAFFIC LANES ON I-59 NEAR MILE MARKER
142.
0355 PM TSTM WND DMG 2 NNW MERIDIAN 32.41N 88.72W
03/14/2011 LAUDERDALE MS EMERGENCY MNGR
TREES WERE DOWNED AT KING RD AND N HILLS ST.
0400 PM TORNADO COLUMBIA 31.26N 89.83W
03/14/2011 MARION MS PUBLIC
THREE EYEWITNESSES OBSERVED A SMALL TORNADO TOUCHDOWN IN
A FIELD...TRAVEL ABOUT 100 YARDS AND TAKE OFF THE ROOF OF
A MOBILE HOME BEFORE LIFTING BACK UP. ESTIMATED PATH
LENGTH WAS 150 YARDS WITH A WIDTH OF 25 YARDS.
&&
MMEThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 15, 1:47 PM CDT | River Flood Warning | JAN | Bolivar, Washington | 14 days |
| Mar 15, 1:47 PM CDT | River Flood Warning | JAN | Claiborne, Jefferson, Warren | 18 days |
Nearby
River Flood Warnings in Mississippi, 2011Every river flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.